# SDR ASAA2024040448893

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 9,340 hours, 2,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG88541169
- Condition: Detached
- Location: Fwd Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS PL LIGHTING STRIP AROUND ROW 1 LEFT SIDE LIFTING. GROUNDED - YES. REPLACED DAMAGED SEGMENT OF FLOOR PL LIGHT. REF AMM 33-51-15 OPS CHECK GOOD.
